Skip to main content

Research Repository

Advanced Search

Uniform bounds for the heat content of open sets in Euclidean space

van den Berg, M.; Gittins, K.

Authors

M. van den Berg



Citation

van den Berg, M., & Gittins, K. (2015). Uniform bounds for the heat content of open sets in Euclidean space. https://doi.org/10.1016/j.difgeo.2015.01.010

Journal Article Type Article
Publication Date 2015
Deposit Date Oct 6, 2021
Journal Differential Geometry and its Application
Volume 40
Pages 67-85
DOI https://doi.org/10.1016/j.difgeo.2015.01.010